# SDR AALA20070559

- Difficulty date: March 25, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 8D HAS LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 8D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
